A novel class of bivariate max-stable distributions

Hashorva, Enkelejd (2006). A novel class of bivariate max-stable distributions. Statistics & probability letters, 76(10), pp. 1047-1055. Amsterdam: North-Holland 10.1016/j.spl.2005.12.013

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

ISSN:

0167-7152

Publisher:

North-Holland

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:47

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.spl.2005.12.013

Web of Science ID:

000237155900013

URI:

https://boris.unibe.ch/id/eprint/19584 (FactScience: 2379)

Actions (login required)

Edit item Edit item
Provide Feedback